# SDR MASA200400442

- Difficulty date: August 8, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE COPILOT AIRSPEED INOP ON TAKEOFF ROLL.  MX CYCLED THE SYSTEM AND CLEARED DEBRIS FROM THE PITOT STATIC SYSTEM AND DID A BITE CHECK THE ADC.  OPS CHECKED GOOD.
